Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#346337] of Didong Li

Papers Published

  1. Cao, L; Li, D; Zhang, E; Zhang, Z; Sun, H, A Statistical Cohomogeneity One Metric on the Upper Plane with Constant Negative Curvature, Advances in Mathematical Physics, vol. 2014 (2014), pp. 1-6, Hindawi Limited [available here], [doi]
    (last updated on 2020/09/06)

    Abstract:
    we analyze the geometrical structures of statistical manifoldSconsisting of all the wrapped Cauchy distributions. We prove thatSis a simply connected manifold with constant negative curvature??K=-2. However, it is not isometric to the hyperbolic space becauseSis noncomplete. In fact,Sis approved to be a cohomogeneity one manifold. Finally, we use several tricks to get the geodesics and explore the divergence performance of them by investigating the Jacobi vector field.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320